教育经历

2000.9--2004.10     上海交通大学物理系              理论物理专业                博士学位

1996.9--2000.7      上海交通大学应用物理系      光电子通讯专业             学士学位

上海交通大学自动控制系        应用电子技术专业          学士学位

(第二)

   

工作经历

2019.07—至今          华东师范大学 数学科学学院   教授

2016.07—2019.06    华东师范大学 原计算机科学与软件工程学院  副教授、教授

2014.07—2016.06     华东师范大学 原信息学院系统科学研究所  副教授

2006.08—2007.07     德国波鸿鲁尔大学   洪堡学者

2005.01—2014.06     上海交通大学    物理与天文系    讲师、副教授

 

 

研究成果

Published papers in refereed journals

[1] C.J. Cui, X.Y. Tang* and Y.J. Cui, New variable separation solutions and wave interactions for the (3+1)-dimensional Boiti-Leon-Manna-Pempinelli equation, Appl. Math. Lett. 102 (2020) 106109.

[2] X.Y. Tang*, S.J. Liu, Z.F. Liang, and S.Y. Lou, A general nonlocal variable coefficient KdV equation with shifted parity and delayed time reversal, Nonlinear Dyn. 94 (2018) 693-702.

[3] X.Y. Tang*, Z.F. Liang and X.Z. Hao, Nonlinear waves of a nonlocal modified KdV equation in the atmospheric and oceanic dynamical system, Commun. Nonlinear Sci. Numer. Simulat. 60 (2018) 62-71.

[4] X.Y. Tang*, Z.F. Liang and J.Y. Wang, Nonlocal topological solitons of the sine-Gordon equation, J. Phys. A: Math. Theor. 48 (2015) 285204.

[5] J.Y. Wang, X.Y. Tang, Z.F. Liang* and S.Y. Lou, Infinitely many nonlocal symmetries and conservation laws for the (1+1)-dimensional Sine-Gordon equation, J. Math. Anal. Appl. 421 (2015) 685-696.

[6] X. Y. Tang*, J. Li, Z. F. Liang and J. Y. Wang, Variable separation solutions and interacting waves of a coupled system of the modified KdV and potential BLMP equations, Phys. Lett. A 378 (2014) 1439-1447.

[7] X.Y. Tang* and P.K. Shukla, Solution of the one-dimensional spatially inhomogeneous cubic-quintic nonlinear Schrödinger equation with an external potential, Phys. Rev. A 76 (2007) 013612.

[8] X.Y. Tang* and P.K. Shukla, Symmetry analysis and similarity electrostatic waves in a nonuniform dusty magnetoplasma, J. Phys. A: Math.Theor. 40 (2007) 5921-5935.

[9] X.Y. Tang*, What will happen when a dromion meets with a ghoston? Phys. Lett. A 314 (2003) 286-291.

[10] X.Y. Tang*, S.Y. Lou and Y. Zhang, Localized excitations in (2+1)-dimensional systems, Phys. Rev. E. 66 (2002) 046601.

 

Books:

《非线性数学物理方法》  楼森岳、唐晓艳       科学出版社     2006